MathSciNet Relay Station
MathSciNet bibliographic data
MR792816 53C42 (58E20)
Wolfson, Jon G. On minimal surfaces in a Kähler manifold of constant holomorphic sectional curvature. Trans. Amer. Math. Soc. 290 (1985), no. 2, 627–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement